# SDR Q2SA748010

- Difficulty date: April 30, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N748SA
- Make and model: Boeing 747206B
- Aircraft serial: 21110
- Engine: Ge CF650E2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650
- Part serial: 517393
- Condition: Malfunctioned
- Location: Nr 3
- Part time: 57,345 hours, 31,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M
- Precautionary procedure: E, J

## Discrepancy

DURING CLIMBOUT OF FL130 FROM SCEL THERE WAS VIBRATION FOLLOWED BY A LOUD BANG, ACCOMPANIED BY YAW AND HIGH EGT ON NUMBER 3 ENGINE.  THE EGT LIGHTS FOR NR 3 CAME ON AND THE GAUGE INDICATION, PEGGED OUT.  ENGINE SHUTDOWN RECALL ITEMS AND THE SEVERE DAMAGE CHECKLIST WERE ACCOMPLISHED TO GW 635,000 POUNDS.  NORMAL THREE ENGINE APPROACH AND LANDING WERE CONDUCTED TO RUNWAY 17R AND NO SPECIAL ASSISTANCE WAS REQUIRED AFTER LANDING OR TAXI TORAMP.  REMOVED AND REPLACED NR 3 ENGINE IAW, SAI, RNR 4771001R2.
